# SDR DALA2022011800321

- Difficulty date: January 12, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 82,860 hours, 15,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1815 AT DEPT 2R DOOR WONT ARM, CORRECTIVE ACTION: CLEARED DEBRIS FROM 2R DOOR SILL. CYCLED DOOR. ARMS NORMAL PER B767 AMM 25-66 OK FOR SVC. (8304228)
